# SDR DALA2024092009260

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 93,480 hours, 17,863 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 1793A
- Condition: Clogged
- Location: Zone 200
- Part time: 73,540 hours, 14,167 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1805 ELECTRICAL SMELL REPORTED BY INFLIGHT CREW. SMELL REPORTED THROUGHOUT CABIN. CORRECTIVE ACTION: FOUND AFT GALLEY LAV VENT FAN NUMBER ONE NOT CREATING SUCTION.REF B767 AMM 21 26, REMOVED FAN AND FOUND INLET SCREEN CLOGGED WITH RUBBER GLOVES AND COMPACTED DUST. (5808114)
